# SDR AUS20010980

- Difficulty date: September 8, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 12684
- Condition: Vibrates
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE VIBRATION. OIL QUANTITY SLOWLY DROPPED.  METAL CONTAMINATION OF ENGINE OIL SYSTEM.
